# SDR CA970610006

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spacer
- Part number: 55422232
- Condition: Seized
- Location: Wheel
- Part time: 611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT NOSE WHEEL SPACER FOUND SEIZED TO AXLE SHAFT.   EXCESSIVE FRICTION BETWEEN SEAL AND SPACER CAUSING THE SPACER TO HEAT UP AND SEIZE TO SHAFT. SECOND CASE WITHIN 11.1 HOURS.  REF:  CESSNA SL 560-32-27.
